|headaches and nausea.......HELP!
Sep 12, 2000
Hello, I have been poz for 15 years. I was infected by a hemophiliac in 85. I have AIDS...I'm on combivir and viracept...I'm so tired all the time I have no energy to do anything....I take 1-3 hour naps a day. I have headaches that just won't go away......my DR. refuses to give me pain medication(I have had these headaches for over 5 years) with no pain meds. It's getting unbearable!!! I'm having a serious problem with nausea, too. Anytime I get into a car I get so sick I have to turn around.....I've talked to my DR. over and over and it gets me no where. I have also gained 10 lbs, I look like I'm pregnant! I do not have any skinny arms, legs or anything else.......what is all these problems??? My cd4 is 472, it was 240 about 6 months ago. I feel worse now then 6 months ago. All this pain is getting very depressing......can you suggest anything? Thank you so much!
Response from Dr. Dieterich
It sounds like you may have several things going on, the most important one a lack of communication with your MD. You may also be depressed and I would suggest that you see a psychiatrist about antidepressants, some of which help with pain. The other issue is if your MD is not listening to you perhaps you should seek another opinion. You should certainly ask your MD about testosterone levels, a low one can certainly make you fatigued and depressed. DTD
Why so little interest in naltrexone?
Supplements to help testosterone level??
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.